# SDR DXTA2023112010096

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 4,532 hours, 2,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THIRD SIMILAR WRITE UP IN RECENT HISTORY:  WITH NO POWER ON AIRCRAFT AND EMER LIGHTS SELECTED TO ARM THE EMERGENCY LIGHTS ARE INOP. WITH EMER LIGHTS SELECTED TO ON THE ALL ILLUMINATE.  PER THE PREFLIGHT CHECKLIST THE LIGHTS SHOULD ILLUMINATE WITH ARM SELECTED AND MAIN SHIP POWER OFF.  REMOVED FAILED #1 EMERGENCY LIGHT BATTERY P/N: CBS28-1, S/N: 3809M AND REPLACED WITH A CUSTOMER SUPPLIED REPAIRED BATTERY P/N: CBS28-1, S/N: 2505M. PERFORMED SATISFACTORY OPS CK OF EMER LIGHTS REF CE680A AMM 33-50-06.
